# SDR RRXA96130

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2759472
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND EXFOLIATION CORROSION ON RIGHT SIDE OF VERTICAL FLOORBEAM PAST LIMITATIONS IAW DC-8 SRM, AT Y=1360 AND X-47.  INSTALLED SPLICE REPAIR TO FLOORBEAM WEB, IAW DER APPROVED ENGINEERING SKETCH, TREATED AREA IAW DC-8 SRM 51-1-8.
